# SDR COMA9860244

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 17008109
- Condition: Leaking
- Location: Lt Mlg
- Part time: 5,312 hours
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

NR 3 HYDRAULIC SYSTEM QUANTITY IS LOW.  REPLACED THE LEFT HAND MLG RETRACT ACTUATOR.
